The Michigan Mathematical Journal

Ordinal invariants for topological spaces.

A. V. Arhangel'skiĭ and S. P. Franklin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 15, Issue 3 (1968), 313-320.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000034

Digital Object Identifier
doi:10.1307/mmj/1029000034

Mathematical Reviews number (MathSciNet)
MR0240767

Zentralblatt MATH identifier
0167.51102

Subjects
Primary: 54.20

Citation

Arhangel'skiĭ, A. V.; Franklin, S. P. Ordinal invariants for topological spaces. Michigan Math. J. 15 (1968), no. 3, 313--320. doi:10.1307/mmj/1029000034. https://projecteuclid.org/euclid.mmj/1029000034


Export citation

See also

  • See addendum: A. V. Arhangel'skiĭ, S. P. Franklin. Addendum: ``Ordinal invariants for topological spaces.''. Michigan Math J. 15 (1968), no. 3, 506.